CureZone   Log On   Join
 

rash between legs.......is it from mirena by mother03 ..... Mirena, Skyla IUD Forum

Date:   6/26/2007 3:06:40 PM ( 14 years ago ago)
Hits:   9,277
URL:   https://www.curezone.com/forums/fm.asp?i=907001

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

I have developed a rash between my legs, and it has done nothing but grow. has anyone had something like this happen. Could it have come from the hormones released from this IUD. I have also had some trouble losing weight. When my son was born I lost a little weight. After my daughter less than a year and half later I had the iud put in and lost no weight. And even still 3 years later none has come off. I have also had headaches, and leg cramps. anyone with some answers please respond. I am thinking of haveing this removed. I have an appointment august 2nd. thanks
 

<< Return to the standard message view

fetched in 0.03 sec, referred by www.curezone.com/forums/fmp.asp?i=907001